# SDR CALA2018071901654

- Difficulty date: July 17, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 78,469 hours, 30,406 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53112754200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD PAX DOOR CUTOUT FR 20 BOTTOM DOOR STOP FITTING NR 1, LOWER I/B FASTENER HOLE HAS CRACK INDICATION. REPAIRED RT FWD PAX DOOR CUTOUT FR20 BOTTOM STOP FITTING NR 1 LOWER I/B (NR 3) FASTENER HOLE IAW ECRA 5311-01968.
